# SDR CA190926006

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Part number: GG698800123
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 38,482 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) L BLEED DUCT MASTER WARNING AT ABOUT 10000 FEET, AILC REPLACED (TC# 20190926006)
